# SDR TRAX200800675

- Difficulty date: May 20, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT LBL 27 UNDER LT SIDE COCKPIT ATTACHES TO FLOOR AND FRAME 280 STRUCTURE AREA IS MARKED. REPAIRED COCKPIT FLOOR INTERCOSTAL AT FS 280 AND LBL 33.0 IAW REO 670-53-11-304. REFER TO ATTACHED M-234 FOR WORK PERFORMED. EC/TC REO 670-53-11-304 COMPLIED WITH. JOB COMPLETE.
